# SDR DALA2020012860644

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5700 · Wing Structure
- Part: Brace
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5647, L/P 1461537) PREVIOUS TO FASTENERS INSTALLATION OUT OF ROUND CONDITION WAS FOUND ON HOLE # 1, 2, 3, 6, 8, 9 AND 10 AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE.  REPAIRED PER ER/A 584777-14AD REV. ORIG. AND ETI-57-20-003 REV. 6.
